On a class of starlike functions
Compositio Mathematica, Volume 21 (1969) no. 2, p. 122-124
@article{CM_1969__21_2_122_0,
     author = {Wright, D. J.},
     title = {On a class of starlike functions},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {21},
     number = {2},
     year = {1969},
     pages = {122-124},
     zbl = {0194.38603},
     mrnumber = {245780},
     language = {en},
     url = {http://www.numdam.org/item/CM_1969__21_2_122_0}
}
Wright, D. J. On a class of starlike functions. Compositio Mathematica, Volume 21 (1969) no. 2, pp. 122-124. http://www.numdam.org/item/CM_1969__21_2_122_0/

Z. Nehari [1] Conformal Mapping, New York, 1952. | MR 45823 | Zbl 0048.31503

M.S. Robertson [2] On the theory of univalent functions, Annals of Mathematics 37 (1936), 374-408. | JFM 62.0373.05 | MR 1503286 | Zbl 0014.16505

R. Singh [3] On a class of star-like functions, Compositio Mathematica, 19 (1968), 78-82. | Numdam | MR 222273 | Zbl 0153.10002